Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Trazadone & priapism

Posted by Scott L. Schofield on November 22, 1999, at 8:31:03

In reply to Trazadone & priapism, posted by Max on November 21, 1999, at 21:03:06

> Is there any possibility that trazadone can produce an "arousal" state in females?

I will leave for someone more qualified than I to answer that question. However, your subject description raises a very important issue. Trazadone can cause priapism in males. Priapism is the occurrance of a painful and continual erection that is to be regarded as a serious side-effect. I don't know how prevalent it is, but I haven't run across any first-hand accounts.

- Scott




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Scott L. Schofield thread:15615